MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TOTALCARE BARIATRIC PLUS BED; BED, FLOTATION THERAPY, POWERED

BAXTER HEALTHCARE CORPORATION TOTALCARE BARIATRIC PLUS BED; BED, FLOTATION THERAPY, POWERED
Model Number P1840D
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report stating that totalcare bariatric capital head section could not be raised.The bed was located at the account and the process step at which the issue occurred was not specified.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
Upon inspection, baxter technician ran a function test on the total care head section.The baxter technician thoroughly inspected the bed and was unable to duplicate the reported issue.The bed functioned as designed.However, if the reported event of a total care head section not going up were to recur, it would be likely to cause or contribute to death or serious injury, therefore baxter considers this event reportable.

Brand Name
TOTALCARE BARIATRIC PLUS BED
Common Device Name
BED, FLOTATION THERAPY, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25623212
Report Number1824206-2026-01444
Device Sequence Number10194306
Product Code IOQ
UDI-Device Identifier00887761000865
UDI-Public(01)00887761000865(11)131002
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP1840D
Device Catalogue NumberP1840DCA000056
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown